# SDR 07FDEA03498

- Difficulty date: September 10, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 37,666 hours, 19,220 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57241132201
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO CHAFE MARKS AND ONE IMPACT DAMAGE ON FIXED L/E 'D' NOSE SKIN BETWEEN TRACK 3-4 RT WING.  REPAIR PERFORMED BY BLEND OUT OF CHAFING MARKS AND DRILLING 1/4INCH DIA HOLE WITH CSK AND INSTALLING A SOLID ALUMINUM RIVET IAW TD/J1/S1/02044/2005 ISSUE B, APPROVED BY RAS/BAE/1002044/2005 ISSUE A AND EA 6-5741-95871.
